MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number HL-90
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was returned for analysis in used condition.Visual inspection showed the device was in used condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing was performed and the reported issue was confirmed.There was no audible sound, and the temperature display showed 39°c when the temperature had reached 41°c.The cause was traced to be a damaged printed circuit board (pcb).The pcb will be replaced to address this issue.
 
Event or Problem Description
It was reported that the device had low temperature reading and no audible alarm.There was no patient involvement.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23751478
Report Number3012307300-2025-13304
Device Sequence Number21212615
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)190612
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHL-90
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown